Follow by Email

Sunday, 9 March 2008

A new medicine...

Hi all, we same Coo's Neurologist today and he's asked him to think about trying a new drug, only problem is it's got some real nasty side-effects.
psychosis, nausea, anxiety & aggresion to name a few!

I've said to Coo it must be his decision but I confess, I'm feeling very wary.

Each time Coo's added another AED (anti epilepsy drug), we've had 2 or 3 months of hell while his body adjusts to it, then major side effects for a few months with no real improvements finished off with a further 2 or 3 months of hell to wean back off!

I'm trying to be positive but I'm not at all looking forward to the coming months ahead.




I hope things are in a sunnier place where you are and I hope too for sunnier days soon.



Who know's maybe this will be the one!

maz x

2 comments:

Robert said...

I hope that this drug DOESN'T live up to your expectations! You never know, it just might make things a little better...

maz said...

Hi Robert, I hope so!

maz x